# SDR DALA2025092206921

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 78,980 hours, 31,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS NOT ILLUMINATING DURING OPS CHECK ROWS 19-22. R & R EMERGENCY LIGHT BATTERY PACK IAW B737 AMM 33-51. OPS CHECK GOOD.
